MathSciNet Relay Station
MathSciNet bibliographic data
MR1415337 (98c:06011) 06C15 (03G12)
Riečanová, Zdenka Order-topological separable complete modular ortholattices admit order continuous faithful valuations. Proc. Amer. Math. Soc. 126 (1998), no. 1, 231–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement